Transitive closures of binary relations. IV
Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 2, pp. 47-60
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2012_53_2_a5,
author = {Gagola, Stephen III, and Kepka, Tom\'a\v{s}},
title = {Transitive closures of binary relations. {IV}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {47--60},
year = {2012},
volume = {53},
number = {2},
mrnumber = {3099640},
zbl = {06186449},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2012_53_2_a5/}
}
Gagola, Stephen III,; Kepka, Tomáš. Transitive closures of binary relations. IV. Acta Universitatis Carolinae. Mathematica et Physica, Tome 53 (2012) no. 2, pp. 47-60. http://geodesic.mathdoc.fr/item/AUCMP_2012_53_2_a5/